Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    farming stock is offline New Member
    Join Date
    Oct 2014
    Posts
    17

    PCT help and spots?!?

    Hello all

    I have just completed a 12 week Test E cycle (my first).

    I waited till 2 weeks after my last injection and started with 40mg tamoxifen ED for 14 days, I am now taking 20mg tamoxifen and plan on taking this dose for another 14-21days (4-5weeks in total).

    I haven't used clomid (but I'm sure someone will say I should have).

    I'm definitely feeling less motivated, pumped and the feel good factor has gone!!

    I lost 16lb in weight in a week when I dropped my cals after Christmas but have now levelled out.

    The last couple of weeks on cycle I started getting spots on my face and lots on my back, these spots are more like lumps filled with puss. These haven't gone away.

    My testes have shrunk and don't seem to be growing anytime soon.

    I've got 5000iu's HCG but don't know when or how much I should take this?

    I have had a blood test last week from my endo, but he couldn't give me any advice (UK) as he has no experience with HCG or tamoxifen.

    Questions:

    Should my testes come back in time?
    Should I use the hcg if so when and how much?
    How can I control these spots and or get rid of them? Worried as they are seriously taking over my head and back.

    Thank you in advance and I have read the stickies guys.

  2. #2
    Couchlockd's Avatar
    Couchlockd is online now Senior Member
    Join Date
    Jul 2016
    Posts
    1,147
    Quote Originally Posted by farming stock View Post
    Hello all

    I have just completed a 12 week Test E cycle (my first).

    I waited till 2 weeks after my last injection and started with 40mg tamoxifen ED for 14 days, I am now taking 20mg tamoxifen and plan on taking this dose for another 14-21days (4-5weeks in total).

    I haven't used clomid (but I'm sure someone will say I should have).

    I'm definitely feeling less motivated, pumped and the feel good factor has gone!!

    I lost 16lb in weight in a week when I dropped my cals after Christmas but have now levelled out.

    The last couple of weeks on cycle I started getting spots on my face and lots on my back, these spots are more like lumps filled with puss. These haven't gone away.

    My testes have shrunk and don't seem to be growing anytime soon.

    I've got 5000iu's HCG but don't know when or how much I should take this?

    I have had a blood test last week from my endo, but he couldn't give me any advice (UK) as he has no experience with HCG or tamoxifen.

    Questions:

    Should my testes come back in time?
    Should I use the hcg if so when and how much?
    How can I control these spots and or get rid of them? Worried as they are seriously taking over my head and back.

    Thank you in advance and I have read the stickies guys.
    You should have been using HCG on cycle the whole time.

  3. #3
    farming stock is offline New Member
    Join Date
    Oct 2014
    Posts
    17
    Will do next time, but unfortunately I don't have a time machine! Although could do with advice for what to do now?!?

  4. #4
    Couchlockd's Avatar
    Couchlockd is online now Senior Member
    Join Date
    Jul 2016
    Posts
    1,147
    Quote Originally Posted by farming stock View Post
    Will do next time, but unfortunately I don't have a time machine! Although could do with advice for what to do now?!?
    I would, blast some hcg , bout 1000 iu.

    Wait 5 days start pct over with Clomid and nolva

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •